The Intelligent & Relentless Pursuit of Muscle™
T Replacement
 
E2, Arimidex, and Joint Pain
1
 

Danny880
Level

Join date: Oct 2002
Location:
Posts: 195

Firstly not on testosterone just a very low dose dhea 10mg and arimidex .5mg 3 times a week as E2 was high. Anyway been on arimidex for maybe 9 months, it seems to have helped especially in the spare tyre department. I have lost about 10kg, no change to diet just my usual low carb stuff. beginning of the year my total T was nice and high and my free T went into the normal range for the first time in ages although could be higher, didnt get E2 measured then, had no joint symptoms then.

Anyway I was wondering if maybe that i have lost some weight that this itself could be lowering my E2 levels too much and now my current dose of arimidex is too high for me and this is the reason for joint pains, mainly my knees stiffening up etc.

Its going to be a couple of months before i can get more blood tests, so after some advice from u guys on this. SHould i stop arimidex for awhile or just lower my dose???

Thanks guys,
appreciate the advice,
cheers!!!

  Post New Thread | Reply | Quote | Report
 

PureChance
Level

Join date: Oct 2009
Location: Texas, USA
Posts: 1547

yes.

taking an AI when your E2 drops due to decreased aromatase due to weight loss could drive your E2 levels too low.

a doctor prescribing an AI and then not following up with E2 blood tests seems like they should be a criminal.

you can always due a trial run of a lower dose and see how your symptoms respond.

  Post New Thread | Reply | Quote | Report
 

Danny880
Level

Join date: Oct 2002
Location:
Posts: 195

I have had follow up E2 tests since starting arimidex but under the aussie health care system only allowed 3 a year or pay a small fortune which i dont have at the moment. But symptoms of joint stiffness have been since significant weight loss. Found my last E2 test, january this year 111(30 US labs), weightloss been since then. March blood test shows total T 25.9(10-33) freeT 71(60-130), this also before dhea, so arimidex has helped with my T levels and weightloss

Thanks for the reply, i thought maybe the weight loss may have done the job on lowering E2.

I might miss my third dose this week and just drop to 2x.5mg arimidex a week, does that sound reasonable?

cheers!!!

  Post New Thread | Reply | Quote | Report
 

catfish74
Level 1

Join date: Feb 2011
Location: Tennessee, USA
Posts: 411

That's still going to be 1.0mg/wk, which is what most guys on Test @ 100mg/wk take. It certainly sounds like you are going too low with your E2, hence the joint pain. I would back down some for sure. You can always go back up if you need it.

  Post New Thread | Reply | Quote | Report
 

Danny880
Level

Join date: Oct 2002
Location:
Posts: 195

catfish74 wrote:
That's still going to be 1.0mg/wk, which is what most guys on Test @ 100mg/wk take. It certainly sounds like you are going too low with your E2, hence the joint pain. I would back down some for sure. You can always go back up if you need it.


I guess i was aromatising alot of T to E2. My total T has always been very good, just my freeT which was below the normal range and E2 which was high, so im probably making as much T as guys on 100mg of cyp a week. Also my dhea was very low as in 2.1(2.2-15.5) and trying to get this number up has been a challenge as dhea at 50mg a day just increased my E2 to 52 and when i tried pregnenolone all i got was alot of side effects and minimal effects on dhea. I have just started using herbal stuff for adrenal fatigue and this has increased dhea to 4.3 and recently added 10mg dhea, hoping a small dose want aromatise as easily as a larger dose and it doesnt seem to be as i probably wouldnt be getting E2 symptoms like joint stiffness.

So im going to reduce my arimidex dose to .5mg twice a week, but taking the first week off all together and see if this helps joint pains and then get another blood test in june and see where everything is at.

cheers!!!

  Post New Thread | Reply | Quote | Report
 

catfish74
Level 1

Join date: Feb 2011
Location: Tennessee, USA
Posts: 411

The week off should allow your E2 levels to "rebound", then come back at a lower dose and wait on the blood work. Try to stay consistent with the dosage after the week off, you don't want to be bouncing around.

  Post New Thread | Reply | Quote | Report
 

HiredGun
Level

Join date: Feb 2010
Location: Colorado, USA
Posts: 168

Since I never had problems with hair previously I am now thinking I goofed on the anastrozole. I got a bottle of 60mg 1mg/ml and in less than 2 months 1/3 is gone. That should have lasted a year but for some reason I was thinking 60 DAYS. Any chance super low E2 could mess with your hair ? Joints seem ok. Confusing. Going to test for E2 and DHT next week.

  Post New Thread | Reply | Quote | Report
 

KSman
Level

Join date: Aug 2006
Location:
Posts: 7444

Some, for reasons not understood, covert DHEA-->E2 at an usual rate.

1.0 mg anastrozole in divided EOD doses seems to work well with guys on TRT with high normal levels. When we see joint pain, that is from E2 getting too low, which typically has negative mental effects. It is not unusual to see anastrozole over-responders, who have to take 1/4th of the expected doses.

Otherwise, for guys non on TRT, they typically require 1/4th of the expected dose.

Women with low E experience hair thinning.

  Post New Thread | Reply | Quote | Report
 

Danny880
Level

Join date: Oct 2002
Location:
Posts: 195

Its been a few days and i have skipped 2 doses of arimidex and due to take another dose in 2 more days. So far the knees have settled down already. I will start again but at a lower dose of .5mg twice a week and see what happens. If i lose more weight i suppose i may have to reassess my arimidex dosage again. I suppose i will have my knees to gauge my E2 levels, lol, until i can get tested again. I didnt have any mood or libido type symptoms, so maybe on the cusp of low E2????

cheers!!!

  Post New Thread | Reply | Quote | Report
 

HiredGun
Level

Join date: Feb 2010
Location: Colorado, USA
Posts: 168

I stopped the liquid anastrozole, I do not believe I was dosing it correctly and have scheduled labs for E2 and DHT today. Need other labs that have to wait but I want these datapoints right now to figure out what is going on. I will update this thread if I see that I had low or high E2. All was stable till I attempted a cost savings by going the liquid anastrozole route. Could explain the mental effects of being very tired unmotivated lately.

  Post New Thread | Reply | Quote | Report
1